# SDR MWEA97688

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND PREVIOUS REPAIR TO WING CENTER SECTION LWR PLATING STA 0-12 RIGHT. MAINTENANCE APPROVED AS PERMANENT REPAIR IAW DOUGLAS TELEX SVC-ORD-0201 GLP DATED 22 JUL 97.
